# SDR DL76S071445

- Difficulty date: November 10, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N134DL
- Make and model: Boeing 767332
- Aircraft serial: 25123
- Aircraft time: 53,334 hours, 24,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM 13AB TO 20AB INOP.  FOUND FUSE BLOWN ON PWR SUPPLY M9008.  REPLACED SAME EMERGENCY LIGHTS FROM 13AB TO 20AB, OP CK NML.
